# SDR N6WA2025021101

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH FWD AND AFT OF FS333. REMOVED AND REPLACED STINGER JOINT ON STGR 26R AT FS333 IAW CRJ SRM 51-42-21
